Alert archive / Florida / Tornado Warnings in 2025

Tornado Warning 1, NWS Jacksonville, FL

January 19, 2025Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Jan 19, 2025, 6:58 AM EST for Saint Johns County, Florida. It was in force for 5 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2025, 6:58 AM EST (11:58 UTC)
Expired
Jan 19, 2025, 7:03 AM EST
In force
5 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 85 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 12.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2025-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2025-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 588 square meters per square second.1939587897117136156175194214233Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
588 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

166 
WFUS52 KJAX 191158
TORJAX
FLC109-191215-
/O.NEW.KJAX.TO.W.0001.250119T1158Z-250119T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
658 AM EST Sun Jan 19 2025

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern St. Johns County in northeastern Florida...

* Until 715 AM EST.

* At 658 AM EST, a severe thunderstorm capable of producing a tornado
  was located over Saint Augustine Shores, or near Saint Augustine,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern St. Johns County, including the following locations...
  Dupont Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2975 8138 2981 8140 2988 8124 2976 8122
TIME...MOT...LOC 1158Z 260DEG 44KT 2980 8130 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NELSON
2 follow-up statements
162 
WWUS52 KJAX 191202
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
702 AM EST Sun Jan 19 2025

FLC109-191215-
/O.CON.KJAX.TO.W.0001.000000T0000Z-250119T1215Z/
St. Johns FL-
702 AM EST Sun Jan 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM EST FOR EAST
CENTRAL ST. JOHNS COUNTY...

At 702 AM EST, a severe thunderstorm capable of producing a tornado
was located over Butler Beach, or near Saint Augustine, moving east
at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Saint Augustine Beach, Saint Augustine Shores, and Butler Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2976 8131 2982 8133 2986 8124 2985 8123
      2977 8122
TIME...MOT...LOC 1202Z 260DEG 40KT 2980 8128 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NELSON
595 
WWUS52 KJAX 191203
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
703 AM EST Sun Jan 19 2025

FLC109-191213-
/O.CAN.KJAX.TO.W.0001.000000T0000Z-250119T1215Z/
St. Johns FL-
703 AM EST Sun Jan 19 2025

...THE TORNADO WARNING FOR EAST CENTRAL ST. JOHNS COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

&&

LAT...LON 2976 8131 2982 8133 2986 8124 2985 8123
      2977 8122
TIME...MOT...LOC 1201Z 260DEG 44KT 2980 8125 

$$

NELSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 19, 5:55 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 19, 5:55 AM EST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
555 AM EST Sun Jan 19 2025

...New AVIATION...

.NEAR TERM...
Issued at 318 AM EST Sun Jan 19 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

A cold front approaching the area from the northwest has bought
rainy conditions to the area overnight and into this morning.
Moderate to light rain with Waves of heavier rain at times with a
few strong thunderstorms possible. Precipitation will begin to
clear the area as cold dry air fills in behind the front, starting
in southeast Georgia in the late morning/early afternoon and
northeast Florida by the mid afternoon. High temperatures will
likely be felt in the morning ahead of the frontal passage with
temperatures generally in the 60s with some areas south of
Gainesville seeing temperatures in the low 70s. Temperatures will
begin to cool rapidly behind the passing cold front dropping into
the mid to upper 40s over SE GA by the early evening hours and in
the 50s over NE FL. Overnight, temperatures continue to decrease
bottoming out in the mid 20s over SE GA and upper 20s to mid 30s
over NE FL.

&&

.SHORT TERM...
(Monday through Wednesday night) Issued at 318 AM EST Sun Jan 19
2025

Monday & Monday Night...A low chance of patchy black ice inland
secondary roads early Monday morning mainly across the Suwannee
River Valley where heavier rainfall occurred today as morning
temperatures fall below freezing. With the surface high WNW of
the region, elevated winds combined with the cold will create wind
chills in the teens Monday morning across SE GA and parts of the
Suwannee River Valley to the low 20s across most of NE FL and a
Cold Weather Advisory will be issued later today to message this
wind chill risk. Despite mostly sunny skies, temperatures
struggle to break 40 degrees by early afternoon across SE GA and
barely reach 50 for highs across north-central FL. Winds weaken
through the day, but wind chills will be in the 30s for much of SE
GA through the day. Clouds increase late Monday into Monday night
as as onshore flow develops and a coastal trough forms as the surface
high builds NNE of the region. A cold NNE flow will bring another
freeze to SE GA and portions of inland NE FL, with the slight NNE
wind direction increasing cloud cover across portions of coastal
NE FL and the St. Johns River basin where low temperatures will
generally range in the mid to upper 30s. A freeze watch has been
issued for SE GA and portions of inland NE FL Monday night. Monday
night into early Tuesday morning, isentropic lift increases over
the area between the low level coastal trough axis offshore and a
deepening long wave trough across the central CONUS with a cold
rain showers expected from the SE GA coast toward Gainesville.
Recent model trends have back- off on the chance of any frozen
precipitation potential through day break Tuesday morning.

Tuesday & Wednesday...Cold temperatures dominate with winter
precipitation chances increasing across SE GA impacts through the
day Tuesday with the peak of potential winter precipitation
impacts still expected Tuesday night into Wednesday morning as
cold air remains in place and a Gulf surface low moves across
south FL into Wed morning.

Recent NBM trends have increased probabilities of snow > 1 inch
Tue evening through Wed morning to 40-60% from Pearson to Waycross
to Jesup northward to the Altamaha River basin, with > 2 inch
snowfall potential 20-40% across this area. The probabilities for
freezing rain south of this line toward the FL Interstate 10
corridor have continued to hold in the 30-40% range for most
locations with an increase to 40-50% chances of freezing rain >
0.10" accumulations from Waycross to Hilliard southward toward
Macclenny and westward along the I-10 corridor. Have also seen a
slight southern shift of freezing rain potential > 0.25" to 20-30%
probabilities between Waycross toward the I-10 corridor.

With these increasing probabilities, anticipate winter weather
watches will be needed for SE GA and likely portions of the FL
I-10 corridor later today, which will put us about 48 hrs out from
the beginning of potential impacts Tuesday afternoon with some
freezing rain potential across SE GA before snow potential
increases into Tue evening as the freezing rain axis shifts
southward through Tue night into Wed toward our FL-GA State-line
and the I-10 corridor.

Farther south across NE FL, expect a cold rain to increase in
coverage Tuesday through Wednesday morning, with precipitation
clearing from NW to SE into Wed afternoon as the surface low
tracks ENE offshore of the SE Atlantic coast with a cold high
pressure wedge extending down across GA. Cold, near daily record
low maximum temperatures in the 30s are likely across much of SE
GA with only the 40s for highs across much of NE FL. Inland
freezes and hard freezes are likely both Tue and Wed nights. Wind
chills are expected to fall into the upper teens and 20s across SE
GA and the Suwannee River Valley both nights to the mid to upper
20s for much of NE FL and cold weather advisories will likely be
needed. Gusty northerly winds Wednesday will make for wind chills
in the 20s and 30s through early afternoon.

Ice accumulations can cause significant impacts to power lines,
utilities, trees and cause very dangerous transportation
conditions. It would be prudent for local interests, especially
across SE GA, the Suwannee River Valley, and near the NE FL
Interstate 10 corridor to consider early winter weather
preparations this weekend including stocking supply kits and
consider loss of power and plan for safe heating alternatives.

&&

.LONG TERM...
(Thursday through Saturday) Issued at 318 AM EST Sun Jan 19 2025

Thu...Well below normal temperatures with a chance of showers as
models show a coastal trough lingering but diverge with the
moisture field and it's proximity to the local coast which will
influence rain potential. Blustery NNE winds Thu are expected with
a chance of rain showers due to increasing isentropic lift
between the low level NNE winds and an approaching long wave
trough from the west. Rainfall potential tappers off Thu night as
high pressure builds in from the west. Expect another freeze
inland for SE GA and the Suwannee River Valley with elevated WNW
winds making wind chills in the 20s Friday morning.

Fri & Sat...Dry with continued inland freezes and below normal
high temperatures as high pressure builds directly over the local
area from the west through Saturday.

&&

.AVIATION...
(12Z TAFS)
Issued at 554 AM EST Sun Jan 19 2025

MVFR and IFR conditions continue at all sites due to rounds of
showers with tempo groups for LIFR at VQQ, GNV and SSI around
13-15z. Weather will begin to improve between 18-21z at all sites
as the front pushes past and dry air begins to fill in behind it.
Precipitation will clear most TAF sites by 22z but will hang
around SGJ until after 00z. Winds will be gusty as the front
pushes through with winds out of the west to northwest of 10-15
kts gusting up to 20 kts.

&&

.MARINE...
Issued at 318 AM EST Sun Jan 19 2025

Showers and embedded thunderstorms have overspread our local
waters overnight into this morning, with a few strong
thunderstorms possible and producing heavy downpours and gusty
winds. Southwest winds have strengthened overnight ahead of the
approaching Arctic cold front, causing Small Craft Advisory
conditions for the offshore waters. Winds will shift to west-
northwest in the afternoon and evening as the cold front crosses
our area.

High pressure will then build over the Tennessee and Ohio Valleys
in the wake of this cold front on Monday, with this feature
wedging down the southeastern seaboard by Monday evening as a weak
wave of low pressure develops over the western Gulf of Mexico.
Northeast winds will gradually strengthen on Monday night and will
then shift to northerly on Tuesday night as low pressure
organizes off the northeast Florida coast, with Small Craft
Advisory conditions likely throughout our local waters on Tuesday
night and Wednesday, along with building seas and potential Gale
conditions.

Rip Currents: Strengthening offshore winds today will keep a low
risk in place at area beaches. A lower-end moderate risk may
develop by Monday afternoon at the northeast FL beaches as winds
become northerly.

&&

.CLIMATE...
Issued at 318 AM EST Sun Jan 19 2025

Below are the record lowest maximum temperatures and minimum
temperatures juxtaposed with the current forecasted temperature
ranges next week.

Climate sites are Jacksonville, FL (JAX), Craig Airfield, FL (CRG),
Alma, GA (AMG), and Gainesville, FL (GNV).

 DATE | SITE | Record Low Max | Record Low | Fcst High / Low
 ------------------------------------------------------------
 1/20 | JAX  | 44 (1940)      | 19 (1985)  | 46 / 29
        CRG  | 45 (1994)      | 21 (1985)  | 46 / 31
        AMG  | 37 (1940)      | 16 (1940)  | 42 / 25
        GNV  | 45 (1966)      | 22 (1985)  | 48 / 30
 ------------------------------------------------------------
 1/21 | JAX  | 30 (1985)      |  7 (1985)  | 53 / 33
        CRG  | 30 (1985)      |  9 (1985)  | 53 / 37
        AMG  | 42 (2016)      | 20 (2011)  | 44 / 26
        GNV  | 29 (1985)      | 10 (1985)  | 53 / 34
 ------------------------------------------------------------
 1/22 | JAX  | 41 (2022)      | 16 (1985)  | 43 / 30
        CRG  | 47 (1985)      | 18 (1985)  | 43 / 33
        AMG  | 40 (2022)      | 16 (1985)  | 36 / 25
        GNV  | 46 (2022)      | 17 (1985)  | 44 / 30
 -------------------------------------------------------------
 1/23 | JAX  | 45 (1960)      | 25 (2011)  | 49 / 31
        CRG  | 48 (2003)      | 28 (2011)  | 50 / 36
        AMG  | 42 (2016)      | 20 (2011)  | 40 / 20
        GNV  | 48 (1987)      | 26 (2011)  | 50 / 32

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  25  42  26 /  30   0   0   0
SSI  65  29  44  34 /  80   0   0  20
JAX  68  29  46  33 /  90   0   0  20
SGJ  69  32  48  38 / 100   0   0  30
GNV  68  30  48  34 /  90   0   0  20
OCF  70  34  50  37 / 100   0   0  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 2 AM to 10 AM EST Monday for FLZ021-023-024-
     030-031-035-120-124-125-132-136-220-225-232-236-322-325-422-
     425-522.

     Freeze Watch from Monday evening through Tuesday morning for
     FLZ021-023-024-030-035-120-220-225-322-422-425-522.

GA...Freeze Warning from 2 AM to 10 AM EST Monday for GAZ132>136-149-
     151>154-162-163-165-166-250-264-350-364.

     Freeze Watch from Monday evening through Tuesday morning for
     GAZ132>136-149-151>153-162-163-165-250-264-350-364.

AM...Small Craft Advisory from 9 AM this morning to 9 AM EST Monday
     for AMZ470.

     Small Craft Advisory until 9 AM EST Monday for AMZ472-474.

&&

In the hours before

Special weather statement, Jan 19, 6:24 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
624 AM EST Sun Jan 19 2025

FLZ033-038-132-133-136>138-140-232-237-240-340-191200-
Coastal Flagler FL-Eastern Clay FL-Eastern Alachua FL-
Coastal St. Johns FL-Central Marion FL-Western Clay FL-
Western Marion FL-Inland Flagler FL-Eastern Putnam FL-
Western Putnam FL-Inland St. Johns FL-Eastern Marion FL-
624 AM EST Sun Jan 19 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN FLAGLER...SOUTHEASTERN
ALACHUA...ST. JOHNS...CENTRAL MARION...PUTNAM AND EAST CENTRAL CLAY
COUNTIES THROUGH 700 AM EST...

At 624 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Picolata to near Palatka to near Williston
Municipal Airport. Movement was east at 35 mph.

HAZARD...Wind gusts of 45 to 55 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Palm Coast, Saint Augustine, Palatka, Green Cove Springs, Rainbow
Lakes Estates, Crescent City, Interlachen, Pomona Park, Hastings, and
East Palatka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2907 8253 2921 8254 2922 8240 2941 8240
      2951 8200 3000 8171 3005 8128 2956 8113
TIME...MOT...LOC 1124Z 270DEG 32KT 2999 8156 2965 8174 2931 8247

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

NELSON
Local storm report, Jan 19, 6:31 AM EST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
631 AM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     Rain             3 N Olustee             30.25N 82.42W
01/19/2025  M5.12 Inch       Baker              FL   Mesonet

            Mesonet station OLSF1 Olustee. 12 hr
            rainfall as of 6:31 am 1/19/2025.

&&

ABE
Local storm report, Jan 19, 6:34 AM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
634 AM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     Rain             Watertown               30.18N 82.59W
01/19/2025  M4.93 Inch       Columbia           FL   Mesonet

            Mesonet station TT672 Suwannee Forestry
            Center. 12 hr rainfall as of 1/19/2025.

&&

ABE
Local storm report, Jan 19, 6:38 AM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
638 AM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     Rain             2 SSE Maxville          30.17N 81.99W
01/19/2025  M4.51 Inch       Clay               FL   Public

            site KFLJACKS3741 has had 4.51 inches of
            rain since midnight.

&&

LEV
Local storm report, Jan 19, 6:43 AM EST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
643 AM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     Rain             5 SSE Sanderson         30.18N 82.25W
01/19/2025  E5.03 Inch       Baker              FL   Public

            Site KFLGLENS19 reports 5.03 inches since
            midnight.

&&

LEV
Local storm report, Jan 19, 6:46 AM EST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
646 AM EST Sun Jan 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Rain             1 SW Macclenny          30.27N 82.14W
01/19/2025  M4.83 Inch       Baker              FL   Mesonet

            Mesonet station GW1567 MACCLENNY, rainfall
            of 4.83 inches in the past 12 hrs as of 6:45
            am 1/19/2025.

&&

ABE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 1:53 AM ESTSpecial Weather StatementJAXBradford37 min
Jan 19, 2:08 AM ESTFreeze WatchJAXBaker, Columbia, Duval, Gilchrist, Hamilton, Nassau and 2 more24 hr
Jan 19, 2:08 AM ESTFreeze WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 8 more32 hr
Jan 19, 2:54 AM ESTSpecial Weather StatementJAXDuval36 min
Jan 19, 3:07 AM ESTSpecial Marine WarningJAX53 min
Jan 19, 5:52 AM ESTSpecial Weather StatementJAXAlachua38 min
Jan 19, 5:58 AM ESTAreal Flood AdvisoryJAXClay, Duval, Saint Johns2 hr
Jan 19, 6:01 AM ESTSpecial Weather StatementJAXClay29 min
Jan 19, 6:23 AM ESTSpecial Marine WarningJAX97 min
Jan 19, 6:24 AM ESTSpecial Weather StatementJAXPutnam, Saint Johns36 min
Jan 19, 6:51 AM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam, Saint Johns24 min
Jan 19, 6:55 AM ESTSevere Thunderstorm WarningJAXAlachua, Marion35 min
Jan 19, 7:12 AM ESTSevere Thunderstorm Warning Considerable damage threatJAXFlagler, Putnam, Saint Johns18 min
Jan 19, 7:15 AM ESTSevere Thunderstorm Warning Considerable damage threatJAXAlachua, Marion, Putnam30 min
Jan 19, 7:32 AM ESTSevere Thunderstorm Warning Considerable damage threatJAXFlagler, Marion, Putnam, Saint Johns28 min
Jan 19, 7:48 AM ESTSevere Thunderstorm Warning Considerable damage threatJAXFlagler, Marion, Putnam, Saint Johns27 min
Jan 19, 7:53 AM ESTSpecial Marine WarningJAX67 min
Jan 19, 8:15 AM ESTSevere Thunderstorm WarningJAXFlagler, Marion30 min
Jan 19, 8:48 AM ESTSpecial Weather StatementJAXMarion27 min
Jan 19, 8:54 AM ESTRiver Flood WarningJAXClay36 hr
Jan 19, 8:54 AM ESTRiver Flood WarningJAXAlachua, Union23 hr
Jan 19, 8:54 AM ESTRiver Flood WarningJAXAlachua, Columbia23 hr
Jan 19, 9:01 AM ESTSpecial Marine WarningJAX29 min
Jan 19, 9:33 AM ESTCold Weather AdvisoryJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 8 more24 hr
Jan 19, 2:32 PM ESTWinter Storm WatchJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 6 more24 hr

Nearby

Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.